# SDR DALA1141339005

- Difficulty date: June 23, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N905DE
- Make and model: Doug MD-88
- Aircraft serial: 53410
- Aircraft time: 51,184 hours, 37,612 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND CONNECTOR FOR ROW 26DE EMERGENCY PATHWAY LIGHT DAMAGED.  MAINTENANCE RE-PINNED CONNECTOR.  OPERATION CHECKS GOOD.
